# SDR SWAA2022020858196

- Difficulty date: January 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A524035
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 538; LBL 2; WL 207.5 ; / [01] REMOVED CRACKED FLOOR SUPPORT FROM BS 538 LBL 2 WL 207.5 LOCATED AND DRILLED NEW FLOOR SUPPORT P/N 143A5240-35 IAW SRM 51-40-05-0G-0 AND DWG#143A0060 OK TO INSTALL; [02] VERIFIED LOCATED AND DRILLED NEW FLOOR SUPPORT P/N 143A5240-35 IAW SRM 51-40-05-0G-0 AND DWG#143A0060. VERIFIED OK TO INSTALL.; [03] INSTALLED NEW FLOOR SUPPORT P/N 143A5240-35 AT BS 538; BL 0-LBL24.5 ; WL 207.5 IAW SRM 51-40-02-0G-0 AND DWG#143A0060; [04] VERIFIED INSTALLED NEW FLOOR SUPPORT P/N 143A5240-35 AT BS 538; BL 0-LBL24.5 ; WL 207.5 IAW SRM 51-40-02-0G-0 AND DWG#143A0060.; [05] VERIFIED ALL STEPS COMPLETE.
